# SDR 9521201150

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, CABIN BEGAN TO FILL WITH SMOKE, PILOT BEGAN DUMPING FUEL AND RETURNED TO DEPARTURE AIRPORT.  AIRCRAFT LANDED, TAXIED TO GATE AND DEPLANED PASSENGERS THROUGH JETWAY WITHOUT FURTHER INCIDENT.  MAINTENANCE INSTALLED NEW COALESCER BAGS AND RAN AIRCRAFT ENGINES, PACKS ON.  NO SMOKE OR FUMES NOTED.
